# SDR DALA2015032602402

- Difficulty date: March 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 35,803 hours, 30,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FORWARD EDGE OF L1 DOOR BENT.  REMOVED CREASE IAW SRM 52-01-01.
